# SDR SCNA201808132102

- Difficulty date: August 12, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 55,304 hours, 29,246 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF UPPER LT WING SKIN,  FOUND A STIFFINER AT THE WING LE TO PYLON RIB WS 204 WAS BROKEN.  REMOVED THE DAMAGED STIFFENER.  NDT INSPECTION PERFORMED. NO CRACKS NOTED.  INSTALLED THE NEW STIFFENER. OK FOR SERVICE.
